# SDR SWAA2015081142636

- Difficulty date: June 20, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65605523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BUTT JOINT SPLICE CRACKED AT BS 360, BETWEEN STRINGER 3R - 4R.  R & R SPLICE IAW ER & EA.
